# SDR AALA202202230288

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 32,131 hours, 12,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON ARMING DOORS PRIOR TO PUSH BACK, FLIGHT ATTENDANTS DISCOVERED LOW PRESSURE INDICATION ON DOOER 2L. SERVICED DOOR DAMPER CYLINDER ON L2 DOOR PER AMM 52-10-00-614-001.
